Monday, October 13, 2014

Still Puking. Red Hands. & Dysautonomia

Dysautonomia is MEAN! to raise more awareness I will write about how Dysautonomia is effecting me today. I will start with slow digestion (or slowed motility) and then I am vomiting/nauseated which entails anti-nausea medications which messed with my heart rate. My tummy hurts to... oh wait back to that heart rate my heart rate is high when I stand or sit up due to dysautonomia so you can bet adding those anti-nausea pills really Hurt me. I am also suffering from low blood volume due to low fluids and not being able to get in ten THOUSAND mg of salt a day due to the constant nausea/vomiting. This results in headaches, fatigue, shakiness, dizziness. I also have pulling into my limbs (blood pulling resulting in red swollen hands today. I can not even bend over today or I will feel worse. my tummy is my biggest enemy today! I also have suffered great brain fog today but that is my new normal. And today I got in an IV  which helps my POTS/dysautonomia. not complaining here...raising awareness!-Chelle
red hurting hands!